# SDR CALA0400355

- Difficulty date: April 11, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 19,048 hours, 6,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN RIGHT MLG SKI JUMP O/B WEB.  THE WEB WAS REPLACED IAW SRM 51-40-02.
